Jump to content

Increasing Pain Unfortunately


Recommended Posts

I have increasing pain unfortunately :'(last night was horrendous.8th week into into 2nd cut and still not eased off. Please any member do not think I can withstand any pain. I surely can its my History its what has caused this underlying problem of my W/D. I was told by a Very good Helpline that It would increase my Pain. I should have waitied unti the day came and my pain or C.N.S had settled down....Unfortunately it has NOT.....I am in despair as my Dr does not understand the mistakes I have made.....But Heelpline does so experienced the Cpo_ordinator is...I so wish it was'nt like this as it means now my W/D is lengthened and my pain has increased....I just need some encouragement from somewhere PLEADSE as other people must have made mistakes like I have....
Link to comment
Share on other sites

My pain while on K and while tapering was absolutely horrendous. Thankfully though, for me, the pain went away within 2 weeks after I completely stopped it.
Link to comment
Share on other sites

My husband does my cuts for me and they were 1/8th mg. cuts at the time.  After three weeks I was feeling sicker than ever and I questioned him about just exactly where I was in my taper. I knew where I was supposed to be but I wanted to see if he came up with the same answer. He did not. He had made a mistake and doubled my cut. As you can imagine I freaked out but held for an additional four weeks until my system stabilized. It was a very unpleasant seven weeks but I tried not to lay any guilt feelings on him.  I suggest you do the same for yourself. Let your body tell you what to do and try not to beat yourself up for the mistake. I'm sure it won't happen again because like me you will probably be checking and rechecking your cuts every night. Be patient you will feel better it will just take a little time.

 

Nancy

Link to comment
Share on other sites

I didn’t know that the K caused such bad pain like this I am 6 months off and I just started experiencing something like very bad Arthritis in all the tips of my fingers when I try to close my hands and in my knees where it is very hard to stand up and walk! Wow it seems like it’s something new all the time! Also the windows are shorter now and the waves are getting stronger than ever!

 

Praying for you guys

Watchman :thumbsup:

 

Link to comment
Share on other sites

[5e...]

I'm tapering Valium, but when I was tapering Klonopin like Holly said.. it was horrible pain.

 

The Valium I don't have that much pain, some burning, but not like tapering klonopin.

 

I guess we all differ with pain.

 

 

Link to comment
Share on other sites

When I was tapering K Tess I have also had alot of pain.  Unbelievable pain.  I used alot of ice, bio freeze to get me through.  It has settled down a great deal now.  Just take it one day at a time and Nc is right.  Be good to yourself.  Watchmen, my knees got nailed a couple of days ago.  I could hardly get up.  That has subsided a bit.  I'm sure it will hit someplace else.  K is nasty when it comes to pain.  Linder
Link to comment
Share on other sites

Thank You all from the bottom of my heart of replying.....it means so much to me.

I see most of you were on Klonopin. I still dont hink it makes much diference of what Benzo you are on....

Its my Dr I have to STOP further Cutting me as I have to let my C.N.S settle down. It has'nt, not for 4 years or it maybe even more than this. 

I wont mention my PAINFUL symptoms they are soo bad soo freaky and wacko.I am bedridden too....Everybody thinks their pain is the worst and rightfully so. Oh Well its 2 20 p.m here in U.K nearly another day over.....Thank goodness another day to getting better.....

WISH YOU ALL WELL SOON TAKE CARE ;). TESS

Link to comment
Share on other sites

×
×
  • Create New...